# SDR SWAA2022031416525

- Difficulty date: August 2, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 45,451 hours, 26,868 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SHELF PANEL DIRECTLY AFT OF PYLON SEAL RETAINER CRACKED. / REMOVED AND REPLACED SEAL RETAINER JUST ABOVE SHELF PANEL AFT OF PYLON IN REF TO SRM 51-40-02
